# SDR AALA202303144973

- Difficulty date: March 6, 2023
- Submitted: March 14, 2023
- Operation: Air carrier
- Aircraft: N316PF
- Make and model: Boeing 737823
- Aircraft serial: 31262
- Aircraft time: 17,139 hours, 7,219 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A56762
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT LAVATORY FLOOR SUPPORT LOCATED AT BS 950. REPLACED FLOOR SUPPORT PER SRM 51-40-05.
